# SDR DXTA200300012

- Difficulty date: April 20, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600325
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FOR DEPARTURE CO-PILOT FELT THE BRAKES MOMENTARILY DISENGAGED. PILOT TOOK CONTROL AND HAD SAME EXPERIENCE. AIRCRAFT RETURNED TO BLOCK.  PERFORMED ANTI-SKID SYSTEM CHECK ON GROUND AND SYSTEM PERFORMED NORMALLY.
